# SDR 95ZZZM666

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1803
- Make and model: Doug DC-8-62
- Aircraft serial: 45895
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator Pin
- Part number: 4783031A
- Condition: Broken
- Location: Rt Mlg
- Part time: 10,007 hours
- Component: Doug, 5753118N
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER 13 MINUTES FLIGHT TIME, AIRCRAFT RETURNED TO BRO BECAUSE 'GEAR UNSAFE' LIGHT ILLUMINATED.  FOUND RIGHT MLG RETRACT ACTUATOR PIN BROKEN.  INSPECTED AIRCRAFT RIGHT MLG AND FOUND TO BE SAFE FOR GEAR DOWN AND PINNED FERRY TO MIAMI.  REMOVED AND REPLACED PIN.  LUBRICATED LANDING GEAR.  OPS CHECK OK ON RETRACTION.
